# SDR WX0A2023100431857

- Difficulty date: September 19, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N255NV
- Make and model: Airbus A320-214
- Aircraft serial: 7989
- Aircraft time: 14,912 hours, 7,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD ENTRY  AREA MEGAPHONE INOP / PASSENGER CABIN FWD ENTRY AREA MEGAPHONE REPLACED PER AAY A320 LOPA - EMERGENCY EQUIPMENT LAYOUT DRAWING NUMBER A2250005L03 REV 04"
